Skip to content

Read user comments about the side effects, benefits, and effectiveness of bystolic oral.

Overall User Ratings

836 Total User Reviews

User Reviews

«Previous 566-570 of 653 Next»
Condition: High Blood Pressure
12/15/2008 4:24:42 PM

Reviewer: angela, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
some tiredness sleeping problems and has it made anyone eles feel flushed hot or swetting at night while sleeping

Condition: High Blood Pressure
12/14/2008 7:19:09 AM

Reviewer:

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Switching from atenolol to Bystolic has greatly improved my life. I was on atenolol for 4-5 years and was always tired and complaining of feeling old and worn out. I would crawl out of bed in the morning and feel as if I had not even slept. Switched to Bystolic several weeks ago and my energy level is beyond belief. I now realiz how truly miserable I was on atenolol and wondering if I was actuall ... Show Full Comment

Condition: High Blood Pressure
12/13/2008 11:14:43 AM

Reviewer: 75 or over Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Seems to work okay. Some swelling in lower legs and feet. Cough, nasal congestion. BP about 130/70 with other drugs such as Cozaar, Hytrin

Condition: High Blood Pressure
12/13/2008 10:41:49 AM

Reviewer: rusty, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 2

Comment:
Although medication has lowered my blood pressure, it has caused GI problems such as heart burn, burping, etc.

Condition: High Blood Pressure
12/11/2008 10:37:10 AM

Reviewer: ladydi, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been experiencing heart palpitations for the past few months. My heart doctor did a stress test and everything was normal. I am currently taking Lisonpril and Verapimil. My doctor gave me samples of Bystolic and I took one as soon as I left the office. Believe it or not, I have not had any palpitations since taking the pill. I don't feel anxious and out of breath like I used to. I used ... Show Full Comment

«Previous 566-570 of 653 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
fruit drinks
Eat these to think better.
No gym workout
Moves to help control blood sugar.
acupuncture needle on shoulder
10 tips to look and feel good.
Close up of eye
12 reasons you're distracted.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
woman biting a big ice cube
Habits that wreck your teeth.
embarrassed woman
Do you feel guilty after eating?
pacemaker next to xray
Treatment options.
caregiver with parent
10 tips for daily life.
birth control pills
Which kind is right for you?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.